# SDR YENA20091113156

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 9,115 hours, 5,375 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 102AW1AF
- Part serial: A91259
- Condition: Failed
- Location: Tat
- Part time: 1,646 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

FLT 1404 SFO-AUS DIVERTED TO SJC, ON CLIMBOUT THRU FL290 "TAT 1 FAIL" EICAS MESSAGE FOLLOWED BY AUTO THROTTLE DISCONNECTED THEN AUTOPILOT DISCONNECTED, A STRONG BURNED ELECTRICAL FUME SMELL.  A/P AND A/T WOULD NOT RE-ENGAGE AND NO GUIDANCE FROM FLIGHT DIRECTORS EXCEPT FPA.  EMERGENCY DECLARED WITH A DIVERSION TO SJC STRONG ELECTRICAL FUME SMELL THRU DESCENT AND LANDING.  MX PERFORMED SMOKE & ABNORMAL SMELL CHECK REF FIM 21-20-00-810-801-A AND FOUND LT TAT ELECTRICAL CONNECTOR WAS BURNT, REPLACED REF SWPM 20-31-000.  REMOVED AND REPLACED TAT SENSOR IAW AMM 34-15-02, OPS TEST ADS SYSTEM REF AMM TASK 34-15-00-710-801A.  TEST PASSED.
